Giovanni Forchini

Publications

Author

Title

Year sorteringsordning

Fulltext

Forchini, Giovanni
Peng, Bin

A modified first difference estimator for panel data models with a multifactor error structure when the time dimension is small
Communications in Statistics, forthcoming

2017

-

Forchini, Giovanni
Jiang, Bin

The unconditional distributions of the OLS, TSLS and LIML estimators in a simple structural equations model
Econometric Reviews

2017

-

Forchini, Giovanni
Peng, Bin

A conditional approach to panel data models with common shocks
Econometrics, 4(1)

2016

Download

Forchini, Giovanni
Ranasinghe, Kulan

Modelling Multivariate Durations
International Journal of Statistics & Economic, 17(1): 82-93

2016

-


Page Editor: Katarina Kempe

Print page